Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013, Article ID 810732, 7 pages
http://dx.doi.org/10.1155/2013/810732
Research Article

g-Weak Contraction in Ordered Cone Rectangular Metric Spaces

1Department of Mathematics, Govt. S.G.S.P.G. College Ganj Basoda, Vidisha 464221, India
2Department of Mathematics, Choithram College of Professional Studies, Dhar Road, Indore 453001, India
3Department of Applied Mathematics, Shri Vaishnav Institute of Technology & Science, Gram Baroli Sanwer Road, Indore 453331, India

Received 13 April 2013; Accepted 12 May 2013

Academic Editors: T. Ozawa and S. A. Tersian

Copyright © 2013 S. K. Malhotra et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. P. Zabreĭko, “K-metric and K-normed spaces: survey,” Collectanea Mathematica, vol. 48, no. 4–6, pp. 825–859, 1997. View at Google Scholar
  2. D. R. Kurepa, “Free power or width of some kinds of mathematical structure,” Publications de L'Institute Mathématique Nouvelle Série Tone, vol. 42, pp. 3–12, 1987. View at Google Scholar
  3. D. R. Kurepa, “Tableaux ramiés d'ensembles. Espaces pseudo-distanciés,” Comptes Rendus de L'Académie des Sciences, vol. 198, pp. 1563–1565, 1934. View at Google Scholar
  4. L. G. Huang and X. Zhang, “Cone metric spaces and fixed point theorems of contractive mappings,” Journal of Mathematical Analysis and Applications, vol. 332, no. 2, pp. 1468–1476, 2007. View at Google Scholar
  5. M. Abbas and G. Jungck, “Common fixed point results for noncommuting mappings without continuity in cone metric spaces,” Journal of Mathematical Analysis and Applications, vol. 341, no. 1, pp. 416–420, 2008. View at Publisher · View at Google Scholar · View at Scopus
  6. C. di Bari and P. Vetro, “Weakly φ-pairs and common fixed points in cone metric spaces,” Rendiconti del Circolo Matematico di Palermo, vol. 58, pp. 125–132, 2009. View at Google Scholar
  7. W.-S. Du, “A note on cone metric fixed point theory and its equivalence,” Nonlinear Analysis, Theory, Methods and Applications, vol. 72, no. 5, pp. 2259–2261, 2010. View at Publisher · View at Google Scholar · View at Scopus
  8. D. Ilic and V. Rakocevic, “Quasi-contraction on a cone metric space,” Applied Mathematics Letters, vol. 22, no. 5, pp. 728–731, 2009. View at Google Scholar
  9. S. Jankovi, Z. Kadelburg, and S. Radenović, “On cone metric spaces: a survey,” Nonlinear Analysis, Theory, Methods and Applications, vol. 74, no. 7, pp. 2591–2601, 2011. View at Publisher · View at Google Scholar · View at Scopus
  10. Z. Kadelburg, S. Radenović, and V. Rakočević, “A note on the equivalence of some metric and cone metric fixed point results,” Applied Mathematics Letters, vol. 24, no. 3, pp. 370–374, 2011. View at Publisher · View at Google Scholar · View at Scopus
  11. S. K. Malhotra, S. Shukla, and R. Sen, “A generalization of Banach contraction principle in ordered cone metric spaces,” Journal of Advanced Mathematical Studies, vol. 5, no. 2, pp. 59–67, 2012. View at Google Scholar
  12. S. K. Malhotra, S. Shukla, and R. Sen, “Some coincidence and common fixed point theorems in cone metric spaces,” Bulletin of Mathematical Analysis and Applications, vol. 4, no. 2, pp. 64–71, 2012. View at Google Scholar
  13. S. Rezapour and R. Hamlbarani, “Some notes on the paper ‘Cone metric spaces and fixed point theorems of contractive mappings’,” Journal of Mathematical Analysis and Applications, vol. 345, no. 2, pp. 719–724, 2008. View at Publisher · View at Google Scholar · View at Scopus
  14. P. Vetro, “Common fixed points in cone metric spaces,” Rendiconti del Circolo Matematico di Palermo, vol. 56, no. 3, pp. 464–468, 2007. View at Google Scholar
  15. A. Branciari, “A fixed point theorem of Banach-Caccioppoli type on a class of generalized metric spaces,” Publicationes Mathematicae, vol. 57, no. 1-2, pp. 31–37, 2000. View at Google Scholar · View at Scopus
  16. A. Azam and M. Arshad, “Kannan fixed point theorem on generalized metric spaces,” The Journal of Nonlinear Science and Its Applications, no. 1, pp. 45–48, 2008. View at Google Scholar
  17. A. Azam, M. Arshad, and I. Beg, “Banach contraction principle on cone rectangular metric spaces,” Applicable Analysis and Discrete Mathematics, vol. 3, no. 2, pp. 236–241, 2009. View at Publisher · View at Google Scholar · View at Scopus
  18. B. Samet and C. Vetro, “A fixed point theorem for uniformly locally contractive mappings in a c-chainable cone rectangular metric space,” Surveys in Mathematics and Its Applications, vol. 6, pp. 107–116, 2011. View at Google Scholar
  19. J. S. Vandergraft, “Newton method for convex operators in partially ordered spaces,” SIAM Journal on Numerical Analysis, vol. 4, no. 3, pp. 406–432, 1967. View at Google Scholar
  20. K. Deimling, Nonlinear Functional Analysis, Springer, New York, NY, USA, 1985.
  21. A. C. M. Ran and M. C. B. Reurings, “A fixed point theorem in partially ordered sets and some applications to matrix equations,” Proceedings of the American Mathematical Society, vol. 132, no. 5, pp. 1435–1443, 2004. View at Publisher · View at Google Scholar · View at Scopus
  22. J. J. Nieto and R. Rodríguez-López, “Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations,” Order, vol. 22, no. 3, pp. 223–239, 2005. View at Publisher · View at Google Scholar · View at Scopus
  23. I. Altun, B. Damnjanović, and D. Djorić, “Fixed point and common fixed point theorems on ordered cone metric spaces,” Applied Mathematics Letters, vol. 23, no. 3, pp. 310–316, 2009. View at Publisher · View at Google Scholar
  24. I. Altun and G. Durmaz, “Some fixed point theorems on ordered cone metric spaces,” Rendiconti del Circolo Matematico di Palermo, vol. 58, no. 2, pp. 319–325, 2009. View at Google Scholar
  25. Z. Kadelburg, M. Pavlović, and S. Radenović, “Common fixed point theorems for ordered contractions and quasicontractions in ordered cone metric spaces,” Computers and Mathematics with Applications, vol. 59, no. 9, pp. 3148–3159, 2010. View at Publisher · View at Google Scholar · View at Scopus
  26. S. K. Malhotra, S. Shukla, and R. Sen, “Some fixed point theorems for ordered Reich type contractions in cone rectangular metric spaces,” Acta Mathematica Universitatis Comenianae. In press.
  27. G. Jungck, S. Radenović, S. Radojevíc, and V. Rakočevíc, “Common fixed point theorems for weakly compatible pairs on cone metric spaces,” Fixed Point Theory and Applications, vol. 2009, Article ID 643840, pp. 1–13, 2009. View at Publisher · View at Google Scholar · View at Scopus